Bulletin of the American Mathematical Society

Hilbert's twelfth problem and $L$-series

H. M. Stark

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 5 (1977), 1072-1074.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539485

Mathematical Reviews number (MathSciNet)
MR0441923

Zentralblatt MATH identifier
0378.12007

Subjects
Primary: 12A65 12A70

Citation

Stark, H. M. Hilbert's twelfth problem and $L$-series. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1072--1074. https://projecteuclid.org/euclid.bams/1183539485


Export citation

References

  • 1. H. M. Stark, L-functions at s = 1. III. Totally real fields and Hubert's twelfth problem, Advances in Math. 22 (1976), 64-84. IV (to appear).
  • 2. Riho Terras, On the convergence of the continued fraction for the incomplete gamma function and an algorithm for the Riemann zeta function (to appear).